# SDR ANCF200200001

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 13,247 hours, 11,794 cycles
- Engine: Pwa JT8D219
- Engine time: 18,074 hours, 15,411 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Access Bay
- Stage of operation: CL
- How discovered: T
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

DURING CLIMB LT CSD OIL OUTLET TEMP.REACHED RED DANGER ZONE AND CONTINUED INCREASING. CSD WAS DISCONNECTED. APU WAS STARTED AT FL.260 BUT AT FL.305 APU HAD AUTO SHUT DOWN. DESCENT WAS DOWN TO FL.290 WE TRIED TO START APU AGAIN BUT START WAS UNSUCCESSFUL. CREW DESIDED TO RETURN TO BOG.    CORRECTIVE ACTION: LT CSD WAS REPLACED IN ACC. WITH AAW.AMM.24-10-01 PAG.401.
